MathSciNet Relay Station
MathSciNet bibliographic data
MR198539 60.60 (60.40)
Denzel, G. E. The hitting characteristics of a strong Markov process, with applications to continuous martingales in $R\sp{n}$. Bull. Amer. Math. Soc. 72 1966 1026–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement